# SDR SWAA2020030642204

- Difficulty date: February 28, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N7706A
- Make and model: Boeing 737-76N
- Aircraft serial: 32661
- Aircraft time: 51,261 hours, 25,273 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG6047
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED ESCAPE SLIDE PRESSURE GAUGE LOW. REMOVE AND REPLACE SLIDE         REMOVED FED ESCAPE SLIDE AND REPLACED WITH SERVICEABLE ESCAPE SLIDE PER CUSTOMER CARD # 725-61-06 EF (POS: EF; TAG NO.: N/A; P/N OFF: 5A3307-7; S/N OFF: BNG6047; P/N ON: 5A3307-7; S/N ON: BNG23120)
